MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ELLIPSE VR; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ELLIPSE VR; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number CD1411-36C
Medical Device Problem Codes Failure to Deliver Shock/Stimulation (1133); Under-Sensing (1661)
Health Effect - Clinical Code Arrhythmia (1721)
Type of Reportable Event Death
Additional Manufacturer Narrative
Note: the healthcare provider/facility is listed as - (b)(6).The device has not yet been returned.Further information was requested but no additional information was available at this time.
 
Event or Problem Description
It was reported that the patient passed away (b)(6) 2025 allegedly due to failure of the implantable cardioverter defibrillator (icd) to detect arrhythmia and deliver shock, which reportedly could have prevented cardiac arrest.
 
Additional Manufacturer Narrative
A device history record (dhr) review was performed and all required manufacturing processes and inspection steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.

Brand Name
ELLIPSE VR
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key22215926
Report Number2017865-2025-87416
Device Sequence Number8132263
Product Code NVZ
UDI-Device Identifier05414734507707
UDI-Public(01)05414734507707(10)A000060772(17)200630
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Model NumberCD1411-36C
Device Catalogue NumberCD1411-36C
Device Lot NumberA000060772
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2025
Supplement Date Received by Manufacturer08/21/2025
Initial Report FDA Received Date06/16/2025
Supplement Report FDA Received Date08/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/29/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexMale